Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 8, Number 7

All articles in this issue are freely accessible.

The February meeting of the American Mathematical Society
Edward Kasner.
Bull. Amer. Math. Soc. 8 (1902), 271-279
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Note on the transformation of a group into its canonical form
S. E. Slocum.
Bull. Amer. Math. Soc. 8 (1902), 280-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557894
Some applications of Green’s theorem in one dimension
Otto Dunkel.
Bull. Amer. Math. Soc. 8 (1902), 288-292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557895
On the forms of quintic scrolls
Virgil Snyder.
Bull. Amer. Math. Soc. 8 (1902), 293-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557896
Simplified definition of a group
E. V. Huntington.
Bull. Amer. Math. Soc. 8 (1902), 296-300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557897
Note on isotropic congruences
L. P. Eisenhart.
Bull. Amer. Math. Soc. 8 (1902), 301-303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557898
Errata
Bull. Amer. Math. Soc. 8 (1902), 308
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Bull. Amer. Math. Soc. 8 (1902), 308-315
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 8 (1902), 315-318
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über Mathematik, von Leopold Kronecker.
Reviewer: G. A. Miller
Bull. Amer. Math. Soc. 8 (1902), 303-307
Review information
Full-text PDF Free Access
American Mathematical Society